# SDR SWIA200110477

- Difficulty date: December 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 81 hours, 63 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 6229968001
- Part serial: 2704
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER 2 INOP.  REMOVE AND REPLACE YAW DAMPER NR 2.  OPS CHECK GOOD AT THIS TIME IAW 22-22-01.
